Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 2, Pages 151-160
http://dx.doi.org/10.1155/S1048953399000155

Exact solution of the Bellman equation for a β-discounted reward in a two-armed bandit with switching arms

Higher Institute of Food and Flavor Industries, 26, Maritza str., Plovdiv 4002, Bulgaria

Received 1 May 1998; Revised 1 October 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Doncho S. Donchev, “Exact solution of the Bellman equation for a -discounted reward in a two-armed bandit with switching arms,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 2, pp. 151-160, 1999. https://doi.org/10.1155/S1048953399000155.